MathSciNet Relay Station
MathSciNet bibliographic data
MR2134864 53A10 (53C42)
Abresch, Uwe; Rosenberg, Harold A Hopf differential for constant mean curvature surfaces in ${\bf S}^2\times{\bf R}$ and ${\bf H}^2\times{\bf R}$. Acta Math. 193 (2004), no. 2, 141–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement